# SDR ZZTA01232010

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N78CK
- Make and model: Cessna 550
- Aircraft serial: 5500319
- Aircraft time: 10,291 hours, 9,080 cycles
- Engine: Pwa JT15D4
- Engine time: 9,986 hours, 8,732 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447593
- Part serial: A92723
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 3,055 hours, 2,969 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DEPARTED KNOXVILLE, TN EN ROUTE TO HAMMOND, LA ON A PART 91 FLIGHT.  NEARING FL 330 WHILE CLIMBING TO FL 360, THE CREW REDUCED THE POWER ON BOTH ENGINES TO REMAIN WITHIN OPERATING LIMITS.  THE RIGHT ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENTS AND WAS SHUTDOWN BY MOVING THE THROTTLE TO THE CUT OFF POSITION.  THE CREW DECLARED AN EMERGENCY, RETURNED TO KNOXVILLE, AND MADE AN UNEVENTFUL SINGLE ENGINE LANDING.  TIME FROM ENGINE SHUTDOWN TO LANDING WAS APPROXIMATELY 20 MINUTES.
